# SDR FDEA201412234165

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350028
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE MAIN FLAP NOSE SKIN LE FOUND CHAFE MARK AT 2.5 INCHES FROM OTBD EDGE.   R & R IAW MM 27-51-14 REV 111.    REPAIR CLASSIFIED AS MAJOR.
